Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 7, 2011, 5:29 PM CDT for Pushmataha County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 5:29 PM CDT (22:29 UTC)
- Expired
- Aug 7, 2011, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 109 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 419 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 2188 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
697
WWUS84 KTSA 072229
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN AUG 7 2011
OKZ049-075-076-072315-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
529 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HONOBIA TO SARDIS...MOVING SOUTHEAST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...CLAYTON...
NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION...SARDIS AND
CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3456 9552 3468 9551 3468 9484 3451 9483
3450 9486 3450 9504 3443 9504
TIME...MOT...LOC 2229Z 323DEG 10KT 3454 9494 3464 9541
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:35 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 7, 2:35 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT SUN AUG 7 2011
.DISCUSSION...
DENSE CLOUD COVER AND AREA OF SHOWERS/STORMS ALIGNED ALONG THE
INTERSTATE 40 CORRIDOR HAVE KEPT TEMPERATURES CLOSER TO NORMAL
ACROSS THAT PART OF THE FORECAST AREA. FORT SMITH IS ON THE VERGE
OF BREAKING THEIR TRIPLE DIGIT STREAK...AS THEIR HIGH HAS ONLY
BEEN 99 SO FAR...AND DENSER CLOUD COVER IS ATOP THE AREA AT THE
MOMENT.
OVERNIGHT POPS WILL BE A GAME TIME DECISION...BASED ON HOW THE
SHOWERS NEAR I-40 ARE BEHAVING. GREATEST CHANCE OF PRECIP
OVERNIGHT LOOKS TO BE IN FAR NORTHEAST OKLAHOMA AND INTO NORTHWEST
ARKANSAS WITH CONVECTION ORIGINATING IN KANSAS AND MISSOURI
SKIRTING THE AREA.
OUR LAST VERY HOT DAY FOR AWHILE SHOULD BE TOMORROW...WITH
TEMPERATURES AGAIN APPROACHING 110 FOR A GOOD CHUNK OF EASTERN
OKLAHOMA AND WEST CENTRAL ARKANSAS. SOUTH TO SOUTHWEST WINDS WILL
BE SUSTAINED IN THE 15 TO 20 MPH RANGE IN EASTERN OKLAHOMA...WITH
FREQUENT GUSTS ABOVE 20 MPH...WHICH WILL ONLY WORSEN THE ONGOING
FIRE DANGER. THESE SPEEDS ARE MARGINAL FOR A WARNING...BUT
TEMPERATURE/RELATIVE HUMIDITY COMBO MORE THAN MAKES UP FOR THE
RELATIVE LACK OF WIND SPEED. FIRE WEATHER WATCH CONFIGURATION
LOOKS GOOD FOR NOW...AND WILL PASS ON ANY UPGRADE DECISION TO
FUTURE SHIFTS.
THUNDERSTORM CHANCES INCREASE LATE TOMORROW AND INTO TOMORROW
NIGHT AS A FRONT BEGINS TO MOVE THROUGH THE AREA. SEVERE WEATHER
WILL BE POSSIBLE...WITH DOWNBURST POTENTIAL HIGH.
MEDIUM RANGE MODELS CONTINUE TO BE SOMEWHAT INCONSISTENT ON THE
DETAILS OF THE FRONTAL PASSAGE AND COOLDOWN...MOST NOTABLY THE
TIMING. CURRENT DATA SUGGEST THAT THE WEEKEND WILL BRING THE
INFLUENCE OF TRUE NORTHWEST FLOW INTO THE REGION...WHICH COULD
ACTUALLY LEAD TO A COUPLE OF DAYS OF BELOW NORMAL HIGHS FOR PARTS
OF THE REGION. PRECIP POTENTIAL WILL ALSO REMAIN IN THE FORECAST
FOR MUCH OF NEXT WEEK AND THE WEEKEND. WENT FAIRLY CONSERVATIVE
WITH THE COOLDOWN...KEEPING NEAR TO ABOVE NORMAL TEMPERATURES IN
THE FORECAST. HOWEVER...AFTER THE TEMPERATURES OF LATE...MID/UPPER
90S ARE VERY WELCOME FOR MOST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 110 77 100 / 20 20 30 0
FSM 82 110 79 100 / 10 10 40 10
MLC 82 107 79 102 / 10 0 20 10
BVO 75 112 72 98 / 20 20 40 0
FYV 76 102 72 94 / 20 20 50 10
BYV 76 101 71 91 / 30 20 60 10
MKO 81 107 75 101 / 10 20 30 10
MIO 76 107 73 95 / 30 30 50 0
F10 81 109 76 101 / 10 10 20 10
HHW 82 106 81 103 / 10 0 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 10 PM MONDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-OKZ073.
EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....22Hazardous weather outlook, Aug 7, 5:15 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 PM CDT SUN AUG 7 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT SUN AUG 7 2011 ...DANGEROUS HEAT AND FIRE WEATHER CONDITIONS THROUGH MONDAY... ...A FEW SEVERE STORMS POSSIBLE MONDAY EVENING AND NIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...NOW...THROUGH 10PM. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 9PM. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA OF GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A VERY HIGH TO LOCALLY EXTREME FIRE DANGER WILL CONTINUE THROUGH SUNSET IN NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. TEMPERATURES ABOVE 100... HUMIDITY READINGS IN THE LOW TO MID 20S AND WINDS GUSTING INTO THE 20S HAVE COMBINED TO PRODUCE VERY DANGEROUS FIRE WEATHER CONDITIONS IN THESE AREAS. A NUMBER OF SIGNIFICANT FIRES CONTINUE IN THE AREA. A HIGH TO VERY HIGH FIRE DANGER EXITS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FIRE FIGHTERS SHOULD BE CLOSELY FOLLOW ANY SHOWER OR THUNDERSTORM ACTIVITY THAT APPROACHES THE FIRE SCENE AS GUSTY AND SHIFTING WINDS...OFTEN WELL REMOVED FROM THE RAIN...COULD BRIEFLY FAN FLAMES OR DRIVE THE FIRE IN A NEW DIRECTION. WHILE CONDITIONS WILL IMPROVE A LITTLE AFTER SUNSET A HIGH FIRE SPREAD DANGER WILL CONTINUE THROUGH THE NIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE IN SOUTHEAST OKLAHOMA THROUGH THE EVENING AS A WEAK UPPER-LEVEL DISTURBANCE TRACKS SOUTHEAST ACROSS THE AREA. ANY OF THUNDERSTORM IN THE AREA THIS EVENING WILL LIKELY PRODUCE 35 TO 55 MPH WIND GUSTS...WITH AN ISOLATED STORM OR TWO LIKELY TO PRODUCE A DAMAGING MICROBURST. THIS ACTIVITY WILL WEAKEN SLOWLY DURING THE LATE EVENING. THUNDERSTORMS TRACKING ACROSS KANSAS AND MISSOURI COULD SEND AN OUTFLOW BOUNDARY SOUTH INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. THERE IS SOME POSSIBILITY THAT A FEW STORMS COULD FORM IN THESE AREAS AS A RESULT...WITH THE RISK OF AN ISOLATED STRONG WIND GUST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE REQUIRED NEAR THE STRONG STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL ...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THE POTENTIAL REMAINS FOR A WILDFIRE OUTBREAK IN THE AREA ON MONDAY...ESPECIALLY EASTERN OKLAHOMA. PRESENT INDICATIONS ARE THAT NEARLY FULL SUNSHINE WILL DEVELOP ACROSS THE AREA ON MONDAY WITH WINDS INCREASING AHEAD OF AN APPROACHING COLD FRONT. WITH TEMPERATURES ABOVE 100...HUMIDITY IN THE TEENS AND 20S...AND WINDS GUSTING AT 20 TO 30 MPH AT TIMES THE CONDITIONS WILL BECOME FAVORABLE FOR EXPLOSIVE FIRE SPREAD. THE WORST CONDITIONS ARE EXPECTED TO BE IN PORTIONS OF EASTERN OKLAHOMA WHERE A FIRE WEATHER WATCH IS IN EFFECT. BUT EVEN OUTSIDE THE WATCH AREA CONDITIONS WILL BE POTENTIALLY VERY DANGEROUS. THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY EVENING AS THE COLD FRONT MOVES IN FROM THE NORTHWEST. A FEW OF THE STORMS ARE LIKELY TO BE SEVERE WITH STRONG WINDS. FIRE CREWS MUST PLAN FOR SHIFTING WINDS WITH THE FRONT AND STORMS. THE WEAK FRONT THAT ARRIVES IN THE AREA TOMORROW EVENING MARKS A CHANGE IN THE OVERALL WEATHER PATTERN WITH DAILY THUNDERSTORM CHANCES INTO THE COMING WEEK AS THE FRONT STALLS. THE EDGE WILL BE TAKEN OFF THE HEAT IN MUCH OF THE AREA...BUT IT WILL CONTINUE TO BE SEASONABLY HOT. FAR SOUTHEAST OKLAHOMA WILL LIKELY SEE THE LEAST AFFECTS FROM THIS FRONT AND EXCESSIVE HEAT IS LIKELY TO CONTINUE THERE. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT AGENCIES AND FIRE RESPONSE GROUPS SHOULD PLAN FOR THE POTENTIAL THAT THE ALREADY DANGEROUS FIRE WEATHER CONDITIONS COULD WORSEN ON MONDAY AHEAD OF THE FRONT. THE PUBLIC SHOULD MAKE AN EFFORT TO CLEAR ANY EXCESS DRY BRUSH FROM THEIR PROPERTY THAT IS CLOSE TO STRUCTURES AND TAKE EXTREME CARE WITH ANYTHING THAT COULD SPARK A FIRE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 7, 3:43 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT SUN AUG 7 2011
OKZ073-072115-
PITTSBURG OK-
343 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 342 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ARPELAR...MOVING NORTHEAST AT 5 MPH. OTHER STORMS WERE
DEVELOPING IN PITTSBURG COUNTY. ANY STORM THAT FORMS IN THIS HOT
ATMOSPHERE WILL BE LIKELY PRODUCE 45 TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3512 9578 3483 9554 3475 9595 3499 9609
TIME...MOT...LOC 2042Z 234DEG 4KT 3497 9590Special weather statement, Aug 7, 3:45 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT SUN AUG 7 2011
OKZ049-076-072115-
LE FLORE OK-PUSHMATAHA OK-
345 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 345 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF ALBION...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HONOBIA AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3450 9514 3468 9515 3468 9478 3450 9476
TIME...MOT...LOC 2045Z 259DEG 7KT 3463 9499Special weather statement, Aug 7, 5:06 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT SUN AUG 7 2011
OKZ073-072230-
PITTSBURG OK-
506 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BLANCO...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BLANCO.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3460 9581 3481 9581 3481 9551 3477 9551
3459 9551
TIME...MOT...LOC 2206Z 275DEG 14KT 3474 9570Special weather statement, Aug 7, 5:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN AUG 7 2011
OKZ049-075-076-072315-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
529 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HONOBIA TO SARDIS...MOVING SOUTHEAST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...CLAYTON...
NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION...SARDIS AND
CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3456 9552 3468 9551 3468 9484 3451 9483
3450 9486 3450 9504 3443 9504
TIME...MOT...LOC 2229Z 323DEG 10KT 3454 9494 3464 9541The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:02 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Aug 6, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 40 min |
| Aug 6, 7:06 PM CDT | Special Weather Statement | TSA | Tulsa | 39 min |
| Aug 6, 7:28 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Aug 6, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 20 min |
| Aug 6, 7:37 PM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Aug 6, 8:22 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 53 min |
| Aug 6, 8:36 PM CDT | Special Weather Statement | TSA | Pawnee | 54 min |
| Aug 6, 9:10 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 65 min |
| Aug 7, 3:43 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Aug 7, 3:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Aug 7, 4:02 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| Aug 7, 5:06 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Aug 7, 5:42 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Aug 7, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 38 min |
| Aug 6, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 44 min |
| Aug 6, 8:24 PM CDT | Special Weather Statement | TSA | Madison | 66 min |
| Aug 6, 9:06 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.